# SDR CA091009001

- Difficulty date: September 12, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 6,996 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 04425037
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ACCIDENT, ARRIVED AT HANGER ON SEPT 14TH, TO RETRIEVE ACFT AND VISUALLY INSPECT DAMAGE.  ACFT NOSE GEAR WAS FOUND GROUND DOWN, WHEEL WAS NOT ATTACHED TO ACFT AND FOUND INTERNALS BROKEN AND TIRE/TUBE PUNCTURED, AXLE BOLT WAS BENT AND GROUND DOWN, ENG MOUNT WAS BENT AT LOWER RT, PROPELLOR TIPS WERE MISSING, APPROX 1.5 INCHES.  WINGS WERE REMOVED FOR TRANSPORTATION AND ACFT WAS BROUGHT BACK TO AIRPORT.
